# SDR UALA2010020900505

- Difficulty date: February 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,400 hours, 13,471 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C1114
- Condition: Faulty
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT IDG ISSUE, FLT DIVERTED. HAD SECOND HIT, RTFL.  SERVICED IDG.  SUSPECT IDG OVERSERVICED. GROUND RUNUP CHECKS OK, VOLTS-FREQS NORMAL, BPCU BITE SHOWED LOW OIL PRESS-SERVICE IDG. SERVICED AS NEEDED. RTG FOR LT IDG SECOND HIT. BPCU BIT LT IDG,SERVICE IDG, IDG PRESS SW WIRING IDG, IDG NOT DISCONNECT.  REMOVED LT IDG. NO EVIDENCE OF METAL FOUND IN SCAVENGE FILTER OR IDG CASE OIL. LT IDG OIL-IN LINE REMOVED FOR ACCESS.  INSTALLED AND SAFETIED LINE. REPLACED LT IDG. LEAK CHECK OK. OPS CHECK OK.
